# SDR FDEA201802200440

- Difficulty date: February 20, 2018
- Submitted: February 20, 2018
- Operation: Air carrier
- Aircraft: N616FE
- Make and model: Doug MD-11F
- Aircraft serial: 48747
- Aircraft time: 70,365 hours, 17,239 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6044115
- Part serial: 0219
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WITH EMER LT SWITCH IN ARM POS AND TEST BUTTON PUSHED, GET EMER LT BAT1 LO ALERT. EMER LT TEST DOES NOT DISPLAY.  EMER LIGHTS INOP.  REMOVED AND REPLACED EMERGENCY EXIT LIGHT POWER SUPPLY REF  AMM 33-51-01-4. OPS CHECKS GOOD.
